# SDR ABXA9500344

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut
- Part number: NA1473A3
- Condition: Punctured
- Location: Fs 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 94-03-01, FOUND DOME NUTS JUST AFT OF STA 658, LONGERON 18L, PUNCTURED.  REPLACED DOME NUTS IAW DC-9 SRM 51-30-2.
